# SDR REXA2015072400734

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 17,303 hours, 11,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMER PATH LIGHTING FELL OFF.  SECURED GALLEY EMER FLOOR LIGHTING IAW 33-51-01.
